# SDR 2024FA0000852

- Difficulty date: October 28, 2024
- Submitted: November 19, 2024
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft serial: 1404
- Aircraft time: 45,554 hours, 7,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CABIN BRACKET AT FR 13A/14, BETWEEN Y2462 AND Y1959.
